Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Gall bladder removed, feeling bloated, gaining weight. Thyroid test normal. Having headaches with dexatrim. Solution?

I had my gallbladder out this past February and was bloated for several months after. Then I started gaining weight around my middle and now it has gotten to a point where I am just depressed. I have tried all the 'fads' I have never had a problem with my weight before. I was a size 4-6 now am a 10. I am not a binger, rarely eat red meat, and get plenty of fruits and vegetables. I am not on any meds, do not use drugs and drink only socially. I am 49 yo.
What can I do this weight is very hard to deal with. I had my thyroid checked as well as I do have a family hx and it was normal. I recently bought some Dexatrim, but the headaches are a terrible side effect.
Asked On : Sat, 12 Oct 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Hi,
Thanks for writing in to us.

After gall bladder surgery, many patients report feeling bloating. There is mild weight increase in come patients. I suggest you take guidance from your nutritionist on providing you a healthy dietary plan that you may adhere to.
You may stop taking Dexatrim if its not working as intended and you are having side effects.

Hope this helps
Answered: Sun, 13 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor